Alert archive / Vermont / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 76, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jul 23, 2012, 7:01 PM EDT for 6 counties in Vermont. It was in force for 38 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2012, 7:01 PM EDT (23:01 UTC)
- Expired
- Jul 23, 2012, 7:39 PM EDT
- In force
- 38 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Caledonia County, VT, Chittenden County, VT, Franklin County, VT, Lamoille County, VT, Orleans County, VT, Washington County, VT
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 7:05 PM EDT | TSTM WND DMG | Jeffersonville, VT | MULTIPLE TREES DOWN ALONG ROUTE 15 NEAR JEFFERSONVILLE. |
| Jul 23, 7:10 PM EDT | TSTM WND DMG | Underhill, VT | LARGE TREE DOWN ON RESIDENTIAL BACKYARD |
| Jul 23, 7:12 PM EDT | TSTM WND DMG | Cambridge, VT | TREES DOWN IN CAMBRIDGE ALONG RTE 108. RELAYED BY LAMOILLE COUNTY SHERIFF. TIME ESTIMATED FROM RADAR. |
| Jul 23, 7:15 PM EDT | TSTM WND DMG | 2 Ssw Jeffersonville, VT | PRATT ROAD IN JEFFERSONVILLE IMPASSABLE DUE TO MULTIPLE TREES DOWN. TIME ESTIMATED FROM RADAR. |
| Jul 23, 7:15 PM EDT | TSTM WND DMG | Jeffersonville, VT | TREE DOWN ACROSS ROUTE 108 AND ANOTHER ONE ON POWERLINES. |
| Jul 23, 7:15 PM EDT | HAIL 0.25 | Richford, VT | |
| Jul 23, 7:24 PM EDT | TSTM WND DMG | Hyde Park, VT | MULTIPLE TREES DOWN. RELAYED BY LAMOILLE COUNTY SHERIFF. TIME ESTIMATED FROM RADAR. |
| Jul 23, 7:30 PM EDT | TSTM WND DMG | Wolcott, VT | MULTIPLE TREES DOWN ALONG NORTH WOLCOTT ROAD IN WOLCOTT. RELAYED BY LAMOILLE COUNTY SHERIFF. TIME ESTIMATED FROM RADAR. |
| Jul 23, 7:30 PM EDT | HAIL 0.75 | St. George, VT | NICKEL SIZE HAIL. ESTIMATED 40-50 MPH GUSTS. |
| Jul 23, 7:48 PM EDT | TSTM WND DMG | Irasburg, VT | SEVERAL TREES DOWN IN IRASBURG. RELAYED BY VT STATE POLICE. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 1:24 PM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 11.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 392 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1253 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
764
WUUS51 KBTV 232301
SVRBTV
VTC005-007-011-015-019-023-240000-
/O.NEW.KBTV.SV.W.0076.120723T2301Z-120724T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
701 PM EDT MON JUL 23 2012
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CALEDONIA COUNTY IN NORTHEAST VERMONT...
LAMOILLE COUNTY IN NORTHWEST VERMONT...
ORLEANS COUNTY IN NORTHEAST VERMONT...
NORTHERN WASHINGTON COUNTY IN CENTRAL VERMONT...
CHITTENDEN COUNTY IN NORTHWEST VERMONT...
EASTERN FRANKLIN COUNTY IN NORTHWEST VERMONT...
* UNTIL 800 PM EDT.
* AT 657 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
EXTENDED FROM RICHFORD TO EAST FLETCHER TO SHELBURNE FALLS...AND
WERE MOVING EAST AT 35 TO 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
UNDERHILL STATE PARK...RICHMOND...WESTFIELD...WATERBURY...
WOLCOTT...NEWPORT CENTER...WORCESTER...ORLEANS...WESTMORE...
STANNARD...
THIS LINE OF SEVERE THUNDERSTORMS IS ALSO PRODUCING DEADLY CLOUD TO
GROUND LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
&&
LAT...LON 4476 7200 4432 7232 4432 7325 4502 7280
4501 7191
TIME...MOT...LOC 2300Z 268DEG 41KT 4501 7267 4474 7284
4437 7313
$$
JMG2 follow-up statements
604
WWUS51 KBTV 232332
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
732 PM EDT MON JUL 23 2012
VTC005-007-011-015-019-023-240000-
/O.CON.KBTV.SV.W.0076.000000T0000Z-120724T0000Z/
CALEDONIA VT-LAMOILLE VT-ORLEANS VT-WASHINGTON VT-CHITTENDEN VT-
FRANKLIN VT-
732 PM EDT MON JUL 23 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHERN WASHINGTON COUNTY IN CENTRAL VERMONT...AND ORLEANS AND
NORTHWESTERN CALEDONIA COUNTIES IN NORTHEAST VERMONT...AND EASTERN
FRANKLIN...CHITTENDEN AND LAMOILLE COUNTIES IN NORTHWEST VERMONT...
AT 728 PM EDT LINE OF SEVERE THUNDERSTORMS WITH A HISTORY OF
PRODUCING DAMAGING WINDS EXTENDED FROM BEEBE PLAINS TO ALBANY TO
WATERBURY CENTER...AND WERE MOVING EAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
KENTS CORNER...SOUTH WOODBURY...LOWER CABOT...SOUTH WALDEN...
THESE SEVERE THUNDERSTORMS ARE ALSO CAPABLE OF PRODUCING DEADLY CLOUD
TO GROUND LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MONDAY
EVENING FOR NORTHERN NEW YORK AND VERMONT.
&&
LAT...LON 4468 7285 4501 7263 4501 7191 4476 7200
4432 7232 4432 7325
TIME...MOT...LOC 2332Z 268DEG 41KT 4502 7215 4475 7233
4438 7262
$$
JMG396
WWUS51 KBTV 232339
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
739 PM EDT MON JUL 23 2012
VTC005-007-011-015-019-023-232349-
/O.CAN.KBTV.SV.W.0076.000000T0000Z-120724T0000Z/
CALEDONIA VT-LAMOILLE VT-ORLEANS VT-WASHINGTON VT-CHITTENDEN VT-
FRANKLIN VT-
739 PM EDT MON JUL 23 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WASHINGTON COUNTY IN
CENTRAL VERMONT...AND ORLEANS AND NORTHWESTERN CALEDONIA COUNTIES IN
NORTHEAST VERMONT...AND EASTERN FRANKLIN...CHITTENDEN AND LAMOILLE
COUNTIES IN NORTHWEST VERMONT IS CANCELLED...
THE SEVERE WEATHER HAS MOVED OUT OF THE AREA. THEREFORE THE NATIONAL
WEATHER SERVICE HAS CANCELLED THE SEVERE THUNDERSTORM WARNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
MONDAY EVENING FOR NORTHERN NEW YORK AND VERMONT.
LAT...LON 4468 7285 4501 7263 4501 7191 4476 7200
4432 7232 4432 7325
TIME...MOT...LOC 2339Z 268DEG 41KT 4502 7203 4475 7222
4438 7251
$$
JMGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 4:11 PM EDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jul 23, 4:11 PM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 411 PM EDT MON JUL 23 2012 .SYNOPSIS... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS...A FEW WHICH MAY BE STRONG TO LOCALLY SEVERE EARLY WILL AFFECT THE REGION TONIGHT AS A COLD FRONT APPROACHES FROM THE NORTH AND WEST. THE FRONT WILL SWING THROUGH THE AREA ON TUESDAY WITH ANY LINGERING SHOWERS OR ISOLATED STORMS ENDING BY LATER IN THE DAY AND HUMIDITY VALUES NOTICEABLY DROPPING. SEASONABLY MILD AND GENERALLY DRY WEATHER IS EXPECTED TUESDAY NIGHT INTO WEDNESDAY...BEFORE THE CHANCE OF SHOWERS RETURN BY LATE WEEK. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... AS OF 340 PM EDT MONDAY...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS...A FEW WHICH MAY BE STRONG TO LOCALLY SEVERE EARLY WILL AFFECT THE REGION TONIGHT AS A COLD FRONT APPROACHES FROM THE NORTH AND WEST. THE FRONT WILL SWING THROUGH THE AREA ON TUESDAY WITH ANY LINGERING SHOWERS OR ISOLATED STORMS ENDING BY LATER IN THE DAY AND HUMIDITY VALUES NOTICEABLY DROPPING. SEASONABLY MILD AND GENERALLY DRY WEATHER IS EXPECTED TUESDAY NIGHT INTO WEDNESDAY...BEFORE THE CHANCE OF SHOWERS RETURN BY LATE WEEK. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/... AS OF 340 PM EDT MONDAY...SFC FRONT AND PARENT UPPER TROUGH THEN SWING THROUGH THE AREA DURING TUESDAY WITH SCATTERED LINGERING SHOWERS AND A FEW NON-SVR STORMS PERSISTING THROUGH MID- AFTERNOON...ESP ACROSS NC/NERN VT. TEMPERATURES STILL SEASONABLY WARM (75-80) BUT HUMIDITY VALUES WILL BE NOTICEABLY DROPPING THROUGH THE DAY AS LOWER TD VALUES ARE USHERED IN ON MODEST NORTHWESTERLY FLOW. THEN TRENDING PC/CLR AND DRY TUESDAY NIGHT INTO WEDNESDAY AS A RETURN TO A REFRESHINGLY MILDER/COOLER AIRMASS TRANSITIONS INTO THE REGION UNDER CANADIAN HIGH PRESSURE. HIGHS MAINLY IN THE 70S WITH LOWS IN THE 50S. THEREAFTER...SOME DISPARITY AMONG MODELS ON EXTENT OF LOWER TO MID-LVL WARM ADVECTION AND DEGREE TO WHICH CONVECTIVE COVERAGE AND ASSOC LOW PRESSURE SKIRT THE REGION TO THE SOUTH AND WEST. AT THIS TIME...WILL CARRY JUST A BROAD INCREASE IN CLOUD COVER AND LOWER-END CHC POPS ACROSS OUR FAR SWRN COUNTIES LATE TO ACCT FOR UNCERTAINTY IN THE NORTHEASTERN EXTENT OF PCPN SHIELD ASSOC W/THIS FEATURE. WITH INCREASE IN CLOUDS...KEPT LOWS A TAD MILDER THAN TUESDAY NIGHT LOWS...THOUGH GENERALLY STILL KEPT VALUES IN THE 50S. && .LONG TERM /THURSDAY THROUGH MONDAY/... AS OF 400 PM EDT MONDAY...SEVERAL CHANGES TO DAYS 4 THRU 7 IN THE FCST...BASED ON BETTER AGREEMENT BTWN GFS/ECMWF. THIS INCLUDES INCREASING POPS TO HIGH CHC FOR LATE THURS INTO FRI...AND ADDING SOME ADDITIONAL CHCS FOR PRECIP ON SAT BASED ON LATEST 12Z ECMWF. LARGE SCALE SYNOPTIC SETUP SHOWS DEVELOPING WAA PATTERN WITH TIGHT SW TO NE THERMAL/MOISTURE GRADIENT ACRS THE MID ATLANTIC/NE CONUS. THIS SHARP GRADIENT WL HELP TO FOCUS A ROUND OF SHOWERS WITH EMBEDDED THUNDERSTORMS...WITH STILL SOME UNCERTAINTY TO EXACT POSITION OF HEAVIEST QPF. LATEST TRENDS HAVE BEEN FOR THIS TO BE PLACED ACRS OUR CWA ON THURS NIGHT INTO FRIDAY...WITH GREATER CHCS FOR PRECIP. THE ENVIRONMENT IS FAVORABLE FOR A COMPLEX OF STORMS TO DEVELOP ALONG THIS BOUNDARY...GIVEN SHARP THETA E AXIS AND STRONG WAA SIGNATURE...ITS JUST DIFFICULT TO DETERMINE EXACT LOCATIONS. WL MENTION HIGH CHC POPS FOR LATE THURS INTO FRIDAY...WITH THE POTENTIAL FOR SOME HEAVY RAIN. FOR SATURDAY...LATEST ECMWF SHOWS MID LVL MOISTURE AND ANOTHER PIECE OF ENERGY DROPPING SE ACRS OUR CWA. THIS MOISTURE AND DYNAMICS WL BE ENOUGH TO MENTION ANOTHER CHC FOR SHOWERS/STORMS. A DRYING TREND WL OCCUR FOR SUNDAY INTO MONDAY WITH NEAR NORMAL TEMPS. GIVEN THE SHARP SW TO NE THERMAL GRADIENT ACRS OUR CWA ON THURS INTO FRIDAY WL MAKE FOR A TRICKY TEMP FCST...ALONG WITH THE POTENTIAL FOR CLOUDS/PRECIP. WL MENTION LOWS IN THE U50S TO M60S AND HIGHS MAINLY IN THE U70S TO M80S. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... THROUGH 18Z TUESDAY...MAINLY VFR CONDITIONS EXPECTED FOR THE NEXT FEW HOURS...THEN AFTER 21Z EXPECTING NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP...SOME OF COULD BE STRONG TO LOCALLY SEVERE WITH POSSIBLE BRIEF MVFR/IFR VISIBILITIES IN HEAVY RAIN. CONVECTIVE THREAT ENDS AFTER 04-06Z WITH MAYBE A FEW SHOWERS AROUND...BUT CIGS WILL LOWER TO MVFR. LOOKING AT SOME BR AROUND TONIGHT BUT WINDS REMAIN 5-10KTS SO NOT EXPECTING VSBY BELOW MVFR. AFTER 12Z...WINDS TURN NORTHWESTERLY WITH FRONTAL PASSAGE...AND CIGS LIFT TO SCT-BKN VFR. OUTLOOK 18Z TUESDAY THROUGH SATURDAY... 18Z TUESDAY THROUGH 12Z THURSDAY...VFR UNDER HIGH PRESSURE. EARLY MORNING LIFR FOG POSSIBLE AT MPV/SLK 07-12Z. 12Z THURSDAY THROUGH SATURDAY...MAINLY VFR WITH CHANCES FOR SHOWERS/STORMS WITH FRONTAL BOUNDARY AND UPPER TROUGH IN VICINITY. && .EQUIPMENT... RADARS... AS OF 400 PM EDT MONDAY...THE WSR-88D IN COLCHESTER VERMONT (KCXX) IS CURRENTLY DOWN FOR ITS DUAL- POLARIZATION UPGRADE. THE RADAR WILL BE DOWN FOR APPROXIMATELY 4-7 DAYS. THE WSR-88D IN FORT DRUM NEW YORK (KTYX) IS CURRENTLY DOWN DUE TO A TELECOM OUTAGE. RETURN TO SERVICE IS UNKNOWN AT THIS TIME. AVIATION/OBSERVATIONAL DATA... THE KRUT AWOS WILL BE OUT OF SERVICE FROM 14-19Z ON TUESDAY DUE TO SCHEDULED MAINTENANCE. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...JMG NEAR TERM...JMG SHORT TERM...JMG LONG TERM...TABER AVIATION...LAHIFF EQUIPMENT...
Hazardous weather outlook, Jul 23, 3:04 PM EDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 304 PM EDT MON JUL 23 2012 NYZ026>031-034-035-087-VTZ001>012-016>019-241915- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 304 PM EDT MON JUL 23 2012 ...SEVERE THUNDERSTORM WATCH 504 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 23, 6:50 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
650 PM EDT MON JUL 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL WEYBRIDGE 44.07N 73.22W
07/23/2012 E1.75 INCH ADDISON VT BROADCAST MEDIA
HAIL SIZES RANGING FROM LARGE MARBLE TO GOLF BALL SIZE.
RELAYED BY WCAX.
&&
EVENT NUMBER BTV1200328
LOCONTOLocal storm report, Jul 23, 6:52 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
652 PM EDT MON JUL 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM TSTM WND DMG 1 N BURLINGTON 44.49N 73.21W
07/23/2012 CHITTENDEN VT PUBLIC
TREE BRANCHES DOWN ON NORTH AVE AND THE BELTLINE
&&
EVENT NUMBER BTV1200329
TABERLocal storm report, Jul 23, 6:53 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
653 PM EDT MON JUL 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM HAIL 1 N BURLINGTON 44.49N 73.21W
07/23/2012 E0.75 INCH CHITTENDEN VT PUBLIC
NORTH AVE
&&
EVENT NUMBER BTV1200330
TABERLocal storm report, Jul 23, 6:56 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
656 PM EDT MON JUL 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL SOUTH STARKSBORO 44.16N 73.01W
07/23/2012 E1.50 INCH ADDISON VT PUBLIC
&&
EVENT NUMBER BTV1200331
LOCONTOLocal storm report, Jul 23, 6:58 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
658 PM EDT MON JUL 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL BURLINGTON 44.48N 73.21W
07/23/2012 E0.50 INCH CHITTENDEN VT PUBLIC
&&
EVENT NUMBER BTV1200332
LOCONTOLocal storm report, Jul 23, 7:01 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
701 PM EDT MON JUL 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL 1 WSW WEYBRIDGE 44.06N 73.22W
07/23/2012 E1.50 INCH ADDISON VT PUBLIC
PING PONG BALL SIZE HAIL. ESTIMATED 40-50 MPH GUSTS.
&&
EVENT NUMBER BTV1200333
LOCONTOThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 4:09 PM EDT | Special Weather Statement | BTV | Addison | 66 min |
| Jul 23, 4:38 PM EDT | Special Weather Statement | BTV | Chittenden | 67 min |
| Jul 23, 5:07 PM EDT | Special Weather Statement | BTV | Addison | 53 min |
| Jul 23, 5:11 PM EDT | Special Weather Statement | BTV | Rutland | 64 min |
| Jul 23, 5:44 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Rutland | 61 min |
| Jul 23, 5:49 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Orange, Washington, Windsor | 56 min |
| Jul 23, 6:11 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, Grand Isle | 49 min |
| Jul 23, 6:18 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Lamoille, Washington | 57 min |
| Jul 23, 6:44 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Grand Isle, Lamoille | 61 min |
| Jul 23, 7:44 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Caledonia, Chittenden, Essex, Lamoille, Orange and 2 more | 61 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.